# SDR ASAA0240243

- Difficulty date: December 18, 2002
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952340
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CARGO DOOR SKIN REQUIRES REPLACEMENT.  REPAIRED IAW SRM.  (M)
